Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6486
Title: Su alcune generalizzazioni di un noto teorema di M. Nagata
Some generalizations of a known theorem of M. Nagata
Authors: Mezzetti, Emilia
Spangher, Walter
Issue Date: 1977
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Emilia Mezzetti, Walter Spangher, "Su alcune generalizzazioni di un noto teorema di M. Nagata", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 9 (1977), pp. 113-121.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
9 (1977)
Abstract: 
Si dimostra che per anelli $C_{2}FD,$ $C_{3}FD,$ di Macaulay e regolari,
sussistono alcune proposizioni analoghe ad un noto teorema di Nagata
relativo agli UFD. Si dimostrano altresì alcune proprietà di trasferimento.

It is shown in this paper for the $C_{2}FD,$ $C_{3}FD,$ Macaulay
and regular rings, some propositions analogous to a well known theorem
of Nagata related to UFD are valid. Furthermore other transfer properties
are shown.
URI: http://hdl.handle.net/10077/6486
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.09 (1977)

Files in This Item:
File Description SizeFormat
MezzettiSpangher2RendMat09.pdf693.12 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

524
Last Week
0
Last month
0
checked on Jun 12, 2019

Download(s)

197
checked on Jun 12, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.